On the structure of factorizable graphs. II

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)465-478
Number of pages14
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume23
Issue number3-4
DOIs
Publication statusPublished - Sep 1972

Fingerprint

Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the structure of factorizable graphs. II. / Lovász, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 23, No. 3-4, 09.1972, p. 465-478.

Research output: Contribution to journalArticle

@article{857aac219090424fbc2288112e0ab909,
title = "On the structure of factorizable graphs. II",
author = "L. Lov{\'a}sz",
year = "1972",
month = "9",
doi = "10.1007/BF01896966",
language = "English",
volume = "23",
pages = "465--478",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On the structure of factorizable graphs. II

AU - Lovász, L.

PY - 1972/9

Y1 - 1972/9

UR - http://www.scopus.com/inward/record.url?scp=34250448947&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250448947&partnerID=8YFLogxK

U2 - 10.1007/BF01896966

DO - 10.1007/BF01896966

M3 - Article

AN - SCOPUS:34250448947

VL - 23

SP - 465

EP - 478

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -